# SDR UALA2010091703468

- Difficulty date: September 17, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 43,685 hours, 11,950 cycles
- Engine: Pwa PW4056
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 307
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH COCKPIT AND FUELING PANEL GAUGES QUANTITIES FLUCTUATE. FUELERS USED THE STICKS TO VERIFY.  REPLACED FQIS IAW MM. OPS NORMAL.
